# SDR SWAA2021060472687

- Difficulty date: May 14, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 500B - 500C LBL25 BAFFLE IS BENT AND AFT ANGLE IS CRACKED. DOT A-21-071 ; / VERIFIED ITEM 4. OK TO INSTALL.; INSTALLED BAFFLE STA 500B-C FWD PIT IAW SRM 51-40-02 & BOEING DWG 143A7510 REV B; INSPECTION CW CORROSION PROTECTION CW REF SWA WORK CARD 5330-E-16461-NG AUDIT CW 1. JASON EPPERSON (TECHNICIAN), 19-MAY-2021 02:10 UTC REMOVED BAFFLE AND ATTACH ANGLE BS 500B-500C LBL 25 IAW SRM 51-40-02-0G-0 2. FRED SKAGGS (TECHNICIAN), 19-MAY-2021 17:08 UTC NEW PART NO. IS 143A7510-11 IAW DWG 143A7505 REV B A TAG A49363 3. MARK COOPER (TECHNICIAN), 19-MAY-2021 17:30 UTC VERIFIED NEW BAFFLE IN ITEM 2 4. FRED SKAGGS (TECHNICIAN), 19-MAY-2021 18:39 UTC DRILLED NEW BAFFLE IAW BOEING DWG 143A7507 & SRM 51-40-05 5. BARRY ANDERSCH (TECHNICIAN), 19-MAY-2021 18:56 UTC VERIFIED ITEM 4. OK TO INSTALL. 6. FRED SKAGGS (TECHNICIAN), 19-MAY-2021 19:54 UTC INSTALLED BAFFLE STA 500B-C FWD PIT IAW SRM 51-40-02 & BOEING DWG 143A7510 REV B 7. ALFRED GUGLIELM (TECHNICIAN), 19-MAY-2021 20:15 UTC INSPECTION CW CORROSION PROTECTION CW REF SWA WORK CARD 5330-E-16461-NG AUDIT CW
